# SDR 05FDEA02893

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 37,740 hours, 23,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 720D FROM RBL 24 TO LBL 45.  REMOVED, FABBED, HEAT TREATED, CAD PLATED, ALODINED, PRIMED AND INSTALLED FLOORBEAM REPAIR AT STA 720D FROM RBL 24 TO LBL 45 ALL IAW FX SR27-53-034E FIG. 1 & 4,  FX B727 SRM 51-10-2, BAC5619 (H) AND BAC 5701.
